Format
Sort by

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 376

1.

Psychotropic drugs, cardiac arrhythmia, and sudden death.

Witchel HJ, Hancox JC, Nutt DJ.

J Clin Psychopharmacol. 2003 Feb;23(1):58-77. Review.

PMID:
12544377
2.

[Psychotropic drugs and sudden death].

Carreiro SV, Martins RR, De Carvalho A.

Acta Med Port. 2006 Mar-Apr;19(2):151-64. Epub 2006 Aug 18. Review. Portuguese.

3.

[Cardiac effects of antipsychotics: mechanism of arrhythmias and sudden cardiac death].

Kecskeméti V.

Neuropsychopharmacol Hung. 2004 Mar;6(1):5-12. Review. Hungarian.

PMID:
15125308
4.

Antipsychotic-related QTc prolongation, torsade de pointes and sudden death.

Haddad PM, Anderson IM.

Drugs. 2002;62(11):1649-71. Review.

PMID:
12109926
5.

Relationships between preclinical cardiac electrophysiology, clinical QT interval prolongation and torsade de pointes for a broad range of drugs: evidence for a provisional safety margin in drug development.

Redfern WS, Carlsson L, Davis AS, Lynch WG, MacKenzie I, Palethorpe S, Siegl PK, Strang I, Sullivan AT, Wallis R, Camm AJ, Hammond TG.

Cardiovasc Res. 2003 Apr 1;58(1):32-45. Review.

6.

[Antipsychotic drugs and cardiovascular safety: need for monitoring the QT interval].

Trojak B, Pinoit JM, André D, Bonin B, Gisselmann A.

Presse Med. 2006 Apr;35(4 Pt 2):699-704. Review. French.

PMID:
16614617
7.

[Lengthening of QT interval by antipsychotic drugs].

Haverkamp W, Deuschle M.

Nervenarzt. 2006 Mar;77(3):276, 278-80, 282-4 passim. Review. German.

PMID:
16052325
8.

[Minimizing the risks associated with QTc prolongation in people with schizophrenia. A consensus statement by the Cardiac Safety in Schizophrenia Group].

Ames D, Camm J, Cook P, Falkai P, Gury C, Hurley R, Johnson G, Piepho R, Vieweg V; Cardiac Safety in Schizophrenia Group.

Encephale. 2002 Nov-Dec;28(6 Pt 1):552-62. French.

PMID:
12506268
9.

QT alterations in psychopharmacology: proven candidates and suspects.

Alvarez PA, Pahissa J.

Curr Drug Saf. 2010 Jan;5(1):97-104. Review.

PMID:
20210726
10.

Drugs that cause Torsades de pointes and increase the risk of sudden cardiac death.

Wolbrette DL.

Curr Cardiol Rep. 2004 Sep;6(5):379-84. Review.

PMID:
15306095
11.
12.

Anti-HERG activity and the risk of drug-induced arrhythmias and sudden death.

De Bruin ML, Pettersson M, Meyboom RH, Hoes AW, Leufkens HG.

Eur Heart J. 2005 Mar;26(6):590-7. Epub 2005 Jan 6.

13.

Psychotropic drugs associated with corrected QT interval prolongation.

van Noord C, Straus SM, Sturkenboom MC, Hofman A, Aarnoudse AJ, Bagnardi V, Kors JA, Newton-Cheh C, Witteman JC, Stricker BH.

J Clin Psychopharmacol. 2009 Feb;29(1):9-15. doi: 10.1097/JCP.0b013e318191c6a8.

PMID:
19142100
14.

Effect of risperidone on QT interval and QT dispersion in the elderly.

Yerrabolu M, Prabhudesai S, Tawam M, Winter L, Kamalesh M.

Heart Dis. 2000 Jan-Feb;2(1):10-2.

PMID:
11728238
15.

Response to exercise in patients taking psychotropic drugs. Arrhythmias and the QT interval (QT wave peak).

Johnson RE, Ware JD, Moffitt S, Arensberg D, Wenger NK.

Arch Intern Med. 1982 Apr;142(4):755-9.

PMID:
6122432
16.
17.

Cardiac safety parameters of olanzapine: comparison with other atypical and typical antipsychotics.

Czekalla J, Kollack-Walker S, Beasley CM Jr.

J Clin Psychiatry. 2001;62 Suppl 2:35-40. Review.

PMID:
11232751
18.

[Psychopharmaceuticals and arrhythmias].

Binggeli C, Candinas R, Brunckhorst C.

Ther Umsch. 2004 Apr;61(4):279-83. Review. German.

PMID:
15137522
19.
20.

Pharmacologic agents associated with QT interval prolongation.

Olsen KM.

J Fam Pract. 2005 Jun;Suppl:S8-S14. Review.

PMID:
15938993
Items per page

Supplemental Content

Write to the Help Desk